# SDR 01FDEA00811

- Difficulty date: September 5, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N310FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48299
- Aircraft time: 39,018 hours, 11,684 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR WHEEL WELL, LT SIDEWALL, LWR FWD CORNER, CORROSION UNDER SEALANT, AROUND ACCESS PNL.
